MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD CO

SMITHS MEDICAL ASD, INC. PORTEX; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD CO
Model Number 4041E
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that at the end of therapy with a smiths medical sharps safety|portex abs linedraw dry heparin, it was noted that the plunger fell out and the syringe was emptied after blood test.No adverse effects were reported.

Brand Name
PORTEX
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD CO
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
MDR Report Key12506774
Report Number3012307300-2021-09495
Device Sequence Number12096789
Product Code JKA
UDI-Device Identifier20351688039177
UDI-Public20351688039177
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2023
Device Model Number4041E
Device Catalogue Number4041E
Device Lot Number4099833
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1